zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions to a generalized system. (English) Zbl 1178.49009
Summary: In this paper, we consider a generalized system in real Banach spaces. Using Brouwer’s fixed-point theorem, we establish some existence theorems for generalized system without monotonicity. Further, we extend the concept of C-strong pseudomonotonicity for a bifunction and extend Minty’s lemma for a generalized system. Furthermore, using Minty’s lemma and KKM-Fan lemma, we establish an existence theorem for a generalized system with monotonicity in real reflexive Banach spaces.
MSC:
49J40Variational methods including variational inequalities
47N10Applications of operator theory in optimization, convex analysis, programming, economics
References:
[1]Chen, G.-Y., Hou, S.H.: Existence of solutions for vector variational inequalities. In: Giannessi, F. (ed.) Vector Variational Inequalities and Vector Equilibria, Mathematical Theories. Nonconvex Optimization and Applications, vol. 38, pp. 73–86. Kluwer Academic, Dordrecht (2000)
[2]Fang, Y.-P., Huang, N.-J.: Strong vector variational inequalities in Banach spaces. Appl. Math. Lett. 19, 362–368 (2006) · Zbl 1138.49300 · doi:10.1016/j.aml.2005.06.008
[3]Giannessi, F.: Theorem of alternative, quadratic programs and complementarity problems. In: Cottle, R.W., Giannessi, F., Lions, J.L. (eds.) Variational Inequalities and Complementarity Problems, pp. 151–186. Wiley, New York (1980)
[4]Blum, E., Oettli, W.: From optimization and variational inequalities to equilibrium problems. Math. Stud. 63, 123–145 (1994)
[5]Rouhani, B.D., Tarafdar, E., Watson, P.J.: Existence of solutions to some equilibrium problems. J. Optim. Theory Appl. 126, 97–107 (2005) · Zbl 1093.90083 · doi:10.1007/s10957-005-2660-7
[6]Brouwer, L.E.J.: Zur invarianz des n-dimensional gebietes. Math. Ann. 72, 55–56 (1912) · Zbl 02625868 · doi:10.1007/BF01456889
[7]Fan, K.: A generalization of Tychonoff’s fixed-point theorem. Math. Ann. 142, 305–310 (1961) · Zbl 0093.36701 · doi:10.1007/BF01353421